Lamotrigine = not for me

Hi All

As I posted earlier I started on Lamotrigine a few days ago. I’m taking a low dose of 12.5mg to start with. However, I am feeling very ill, vomiting, nausea and other problems which are typical of my reactions to medications that block calcium channels. It works for MAV though (dizziness/dysequilibrum cleared up after the first dose!) but I just can’t tolerate it.

I was pretty scared today when I went deaf in one ear for a few minutes followed by a few hours of extremely loud tinnitus and ear pressure. Never happened to me before, so I presume a medication side effect also.

Back to the drawing board.

Adam

Thanks for info. Sorry this side effect occurred. Have you ever had ear pressure or tinnitus before this? :?:

adam, that really stinks. i was hoping this one would work for you.

That Blows…

Here’s your ticket to get back on the merry go round!

~MK